# SDR GTIA2020070635231

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,634 hours, 2,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS "MUSTY SMELL" FROM CABIN AT 4000', WENT AWAY 3 MINS LATER.  WAS NOT ABLE TO TROUBLESHOOT IN TIME BEFORE DISIPATING.  PERFORMED ENG RUN OF NR 1 &  2 ENGS IAW AMM 71-00-00 NO ODOR DETECTED AT THIS TIME INSPECTED CABIN IAW TSM 71-00-00-810-847-A NO ODORS FOUND IN CABIN OR COCKPIT AT THIS TIME.
